# SDR SWAA2022021070602

- Difficulty date: March 23, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA. 727D+15.5' OFF BL0; FLOOR SUPPORT HAS CORROSION. MARKED WITH A DOT. / NOT ALLOWABLE LIMITS PUBLISHED PER SRM REMOVED/REPLACED AFT CARGO CENTER SECTION FLOOR SUPPORT STA 727D + 15.5' IAW SRM 51-40-02-0G-0 TAG # A37182
